# SDR VNAA2024051700001

- Difficulty date: May 13, 2024
- Submitted: May 18, 2024
- Operation: Air carrier
- Aircraft: N958LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15378
- Aircraft time: 17,135 hours, 13,046 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Wing Te Flap
- Part time: 17,135 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H INBOARD FLAP, LOWER SKIN HAS MULTIPLE DENTS.  REPAIRED DAMAGE I.A.W. BOMBARDIER REO 670-57-52-160 REV.A, DATED 2016-10-21.
